# SDR ASAA0540056

- Difficulty date: January 25, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 65338598
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - AFT CARGO BAY FLOORBOARD NR 4 GOUGED AT RT FORWARD TIE DOWN CUTOUT.  REMOVED GOUGED BY .25 INCH BY 1 INCH, FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53 FIG 101 DETAIL V.  FABRICATED, ALODINED AND PRIMED ACB NR 4 FLOORBOARD IAW 51-40-2 STEP 8B AND AMM 51-21-21 STEP 3 MADE OUT OF 2024 T3 .071 INCH LOT 586654 IAW SRM 53-60-95 FIG 1, SH 4, DETAIL NR.  (M)
